# SDR DHL2006762509

- Difficulty date: June 29, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD FLAP TE IS DELAMINATED ON OUTBD TE WBL 243.  REMOVED PREVIOUS REPAIR AND VACUUM BAGGED FOR MOISTURE REMOVAL.  FABRICATED REPAIR SKIN APPROX 6 1/2" BY 4 AND EXTERNAL DOUBLER APPROX 3" BY 4" FROM 7075T6 .016 PO NR 9003142.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER AND ADHESIVE TO REPAIR PARTS AND SURFACES.  VACUUM BAGGED FOR BONDING.  BONDED, CLEANED, TREATED, PRIMED, AND SEALED REPAIR IAW B727 SRM 51-40-20, 51-40-24, AND 57-50-2 FIG 3.
